# SDR CA110506005

- Difficulty date: April 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 6,523 hours
- Engine: Allsn 250C28B
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Condition: Debonded
- Location: M/R Blade
- Component: Blade
- Component part number: 206015011107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSP THE EROSION STRIP OF THE MAIN ROTOR BLADE TIP CAP ASSY WAS FOUND DEBONDED & SEPARATING ON MAIN ROTOR BLADE PN 206-015-001-107 SN A-2908. MAIN ROTOR BLADE WAS REMOVED FROM SERVICE & A LOANER INSTALLED. BLADE WAS SENT TO MFG CERTIFIED REPAIR STATION FOR WARRANTY & REPAIR EVALUATION.
